# SDR SWAA000946

- Difficulty date: May 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 65,129 hours, 72,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: D31355
- Condition: Worn
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE GIRT BAR RETAINING STRAP PAD WORN.  REMOVED AND REPLACED SLIDE ASSY PER MM.
